Publication detail

Asymptotic Behaviour of Solutions of Systems of Discrete Equations via Liapunov Type Technique

DIBLÍK, J.

Original Title

Asymptotic Behaviour of Solutions of Systems of Discrete Equations via Liapunov Type Technique

English Title

Asymptotic Behaviour of Solutions of Systems of Discrete Equations via Liapunov Type Technique

Type

journal article - other

Language

en

Original Abstract

The second Liapunov method serves as a powerful tool for the investigation of the stability of the trivial solution of ordinary differential equations systems and discrete systems. In the presented paper, a Liapunov-type qualitative approach is used for investigation of asymptotic behaviour of the solutions of systems of discrete equations.

English abstract

The second Liapunov method serves as a powerful tool for the investigation of the stability of the trivial solution of ordinary differential equations systems and discrete systems. In the presented paper, a Liapunov-type qualitative approach is used for investigation of asymptotic behaviour of the solutions of systems of discrete equations.

Keywords

Discrete equations, Asymptotic behaviour of solution, Liapunov technique

Released

24.06.2003

Pages from

1041

Pages to

1057

Pages count

17

BibTex


@article{BUT41370,
  author="Josef {Diblík}",
  title="Asymptotic Behaviour of Solutions of Systems of Discrete Equations via Liapunov Type Technique",
  annote="The second Liapunov method serves as a powerful tool for the investigation of the stability of the trivial solution of ordinary differential equations systems and discrete systems. In the presented paper, a Liapunov-type qualitative approach is used for investigation of asymptotic behaviour of the solutions of systems of discrete equations.",
  chapter="41370",
  journal="Computers and Mathematics with Applications",
  volume="45",
  year="2003",
  month="june",
  pages="1041--1057",
  type="journal article - other"
}